# SDR USAA2014050500001

- Difficulty date: May 4, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N276AY
- Make and model: Airbus A330-323
- Aircraft serial: 375
- Aircraft time: 61,250 hours, 8,582 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Panel
- Part number: 974A020003
- Condition: Out Of Position
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

APPROX 2 HOURS AFTER TAKEOFF, LOUD VIBRATING NOISE REPORTED ROW 13 ACFT RT.  NOISE APPEARED COMING FROM OVERHEAD POSITION & FELT OVERHEAD & IN FLOOR BELOW.  NOISE IS HIGH PITCHED & CONSTANT, GETTING LOUDER AT 4:50 INTO FLIGHT.  FOUND INSPECTION PANEL ON PACK 2 PLENUM CHAMBER TO BE MISSING FROM ITS PROPER INSTALLATION. REINSTALLED WITH NEW HARDWARE.
